RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2015, Volume 70, Issue 1(421), Pages 179–180 (Mi umn9644)  

This article is cited in 5 scientific papers (total in 5 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Commuting differential operators of rank 2 and arbitrary genus $g$ with polynomial coefficients

V. S. Oganesyan

Moscow State University

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation НШ-4833.2014.1
This work was supported by the programme "Leading Scientific Schools" (grant no. НШ-4833.2014.1).


DOI: https://doi.org/10.4213/rm9644

Full text: PDF file (376 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2015, 70:1, 165–167

Bibliographic databases:

MSC: 34L99
Presented: В. М. Бухштабер
Accepted: 05.12.2014

Citation: V. S. Oganesyan, “Commuting differential operators of rank 2 and arbitrary genus $g$ with polynomial coefficients”, Uspekhi Mat. Nauk, 70:1(421) (2015), 179–180; Russian Math. Surveys, 70:1 (2015), 165–167

Citation in format AMSBIB
\Bibitem{Oga15}
\by V.~S.~Oganesyan
\paper Commuting differential operators of rank~2 and arbitrary genus~$g$ with polynomial coefficients
\jour Uspekhi Mat. Nauk
\yr 2015
\vol 70
\issue 1(421)
\pages 179--180
\mathnet{http://mi.mathnet.ru/umn9644}
\crossref{https://doi.org/10.4213/rm9644}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3353119}
\zmath{https://zbmath.org/?q=an:06458419}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2015RuMaS..70..165O}
\elib{http://elibrary.ru/item.asp?id=23421578}
\transl
\jour Russian Math. Surveys
\yr 2015
\vol 70
\issue 1
\pages 165--167
\crossref{https://doi.org/10.1070/RM2015v070n01ABEH004939}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000354181700005}
\elib{http://elibrary.ru/item.asp?id=24031808}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84929236318}


Linking options:
  • http://mi.mathnet.ru/eng/umn9644
  • https://doi.org/10.4213/rm9644
  • http://mi.mathnet.ru/eng/umn/v70/i1/p179

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. E. Mironov, A. B. Zheglov, “Commuting ordinary differential operators with polynomial coefficients and automorphisms of the first Weyl algebra”, International Mathematics Research Notices IMRN, 2016, no. 10, 2974–2993  crossref  mathscinet  isi  scopus
    2. A. E. Mironov, “Self-adjoint commuting differential operators of rank two”, Russian Math. Surveys, 71:4 (2016), 751–779  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    3. A. B. Zheglov, A. E. Mironov, B. T. Saparbayeva, “Commuting Krichever–Novikov differential operators with polynomial coefficients”, Siberian Math. J., 57:5 (2016), 819–823  mathnet  crossref  crossref  isi  elib  elib
    4. V. N. Davletshina, A. E. Mironov, “On commuting ordinary differential operators with polynomial coefficients corresponding to spectral curves of genus two”, Bull. Korean Math. Soc., 54:5 (2017), 1669–1675  crossref  mathscinet  isi  scopus
    5. V. Oganesyan, “Explicit characterization of some commuting differential operators of rank 2”, Int. Math. Res. Not. IMRN, 2017, no. 6, 1623–1640  crossref  mathscinet  isi  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:424
    Full text:87
    References:44
    First page:56

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020